# SDR DALA2024031803398

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 847-867 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0249310) AFT CARGO DOOR, AFT SHEILD HAS MULTIPLE AREAS OF CORROSION STA 847-867, RBL 25, WL 70. REMOVED AND REPLACED AFT SHIELD FROM STA: 847-867, RBL = 25, WL 70 AT AFT CARGO IAW B737 SRM 51-40-02-0G AND DWG = 146A8127.
